Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 6, NWS Jackson, MS

February 7, 20185 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 7, 2018, 1:34 AM CST for 5 counties in Mississippi. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2018, 1:34 AM CST (07:34 UTC)
Expired
Feb 7, 2018, 2:15 AM CST
In force
41 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Attala County, MS, Choctaw County, MS, Leake County, MS, Neshoba County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 1:35 AM CSTTSTM WND DMG8 Se Ethel, MSA TREE FELL ON AND DESTROYED A PICKUP TRUCK...REPORTED BY ATTALA SO.
Feb 7, 1:36 AM CSTTSTM WND DMG11 Sse Ethel, MSTREE DOWN AT INTERSECTION OF CENTER ROAD AND HIGHWAY 19...REPORTED BY ATTALA SO.
Feb 7, 1:55 AM CSTTSTM WND DMG4 Ene Louisville, MSTREE FELL ON A HOME ALONG BROOKSVILLE RD NEAR TRUMAN WEEKS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 7.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

435 
WUUS54 KJAN 070734
SVRJAN
MSC007-019-079-099-159-070815-
/O.NEW.KJAN.SV.W.0006.180207T0734Z-180207T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
134 AM CST WED FEB 7 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Choctaw County in central Mississippi...
  Northeastern Leake County in central Mississippi...
  Southeastern Attala County in central Mississippi...
  Winston County in east central Mississippi...
  Northern Neshoba County in east central Mississippi...

* Until 215 AM CST

* At 134 AM CST, severe thunderstorms were located along a line
  extending from 10 miles northeast of Smyrna to near Zama to near
  Carthage, moving east at 60 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Philadelphia, Louisville, Pearl River, Stallo and Mcmillan around 
  150 AM CST. 
  Millcreek and Burnside around 155 AM CST. 
  Betheden around 200 AM CST. 
  Nanih Waiya around 205 AM CST. 

Other locations impacted by these severe thunderstorms include
Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3296 8888 3293 8891 3287 8891 3276 8900
      3268 8957 3283 8946 3306 8945 3324 8925
      3329 8908 3329 8881 3300 8881
TIME...MOT...LOC 0734Z 253DEG 54KT 3306 8933 3290 8936 3276 8949 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

EC
1 follow-up statement
101 
WWUS54 KJAN 070805
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
205 AM CST WED FEB 7 2018

MSC007-019-079-070814-
/O.CAN.KJAN.SV.W.0006.000000T0000Z-180207T0815Z/
Choctaw MS-Leake MS-Attala MS-
205 AM CST WED FEB 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW...
NORTHEASTERN LEAKE AND SOUTHEASTERN ATTALA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3293 8891 3287 8891 3281 8902 3277 8932
      3302 8912 3324 8904 3329 8882 3300 8881
      3296 8888
TIME...MOT...LOC 0804Z 260DEG 44KT 3318 8889 3299 8895 3284 8912 

$$

MSC099-159-070815-
/O.CON.KJAN.SV.W.0006.000000T0000Z-180207T0815Z/
Winston MS-Neshoba MS-
205 AM CST WED FEB 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR EASTERN WINSTON AND NORTHERN NESHOBA COUNTIES...

At 204 AM CST, severe thunderstorms were located along a line
extending from near Millcreek to Vernon to Burnside, moving east at
50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Betheden around 210 AM CST. 

Other locations impacted by these severe thunderstorms include
Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3293 8891 3287 8891 3281 8902 3277 8932
      3302 8912 3324 8904 3329 8882 3300 8881
      3296 8888
TIME...MOT...LOC 0804Z 260DEG 44KT 3318 8889 3299 8895 3284 8912 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

EC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 10:17 PM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Feb 6, 10:17 PM CST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1017 PM CST Tue Feb 6 2018

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...
Few minor adjustments made to account for latest temperature
trends, otherwise no additional changes necessary. Frontal
boundary continues to bisect the forecast area, as evidenced by
most recent surface observations indicating temps primarily in the
low to mid 50s in the northern half and temps as warm as the mid
60s in the southern half of our area. A few far northwestern
locations are currently sitting in the mid 40s. Rain showers and
a few embedded thunderstorms are mainly in the western half of
the forecast area currently but will continue to progress eastward
as the entire region receives rainfall overnight and through
tomorrow morning. Flash flood watch remains in effect along and
north of I-20 through the overnight period, with 2 to 4 inches of
total rainfall possible through tomorrow in those locations. 1 to
3 inches of total rainfall is possible across the remainder of the
forecast area for the same time period. Lows overnight are
generally expected to be in the upper 30s to upper 40s at most
locations, with the exception of some southern and eastern sites
that only fall into the mid to upper 50s while remaining ahead of
the approaching cold front until after the overnight period. /TH/

Prior discussion below:

Tonight through Wednesday:

With a surface frontal boundary stretched out across our forecast
area this afternoon and scattered showery rain moving along it, our
attention will quickly turn towards the potential for heavier
rainfall tonight. A developing surface low is expected to lift north
and east along the boundary overnight, with a low-level jet helping
to focus moist air over the boundary. Model guidance shows PWAT
values of 1.5 to 1.6 inches (near max climo for Feb.) in the airmass
south of the front, so showers and storms are expected to be
efficient rainfall producers. Under the axis of heaviest rainfall
(currently expected to be north of I-20 and south of the Highway 82
corridor), rainfall amounts of 2 to 4 inches will be possible.
Elsewhere, more scattered amounts of 1 to 3 inches will be
possible. Given some of the recent moderate to heavy rain which
has fallen, confidence in potential flash flooding has increased.
A Flash Flood Watch is in effect for locations where the heaviest
rainfall is expected overnight - again, mainly along and north of
Interstate 20.

Thunderstorms overnight will be mostly elevated, developing
primarily in areas of moist ascent over the cooler side of the
front. If any surface-based storms develop in the warm sector to the
south, the possibility cannot be ruled out for severe wind gusts,
marginally severe hail, or an isolated tornado threat. There is
therefore a Marginal Risk for severe weather in our Hazardous
Weather Outlook for the overnight and Wednesday morning hours.
Breezy north winds behind the front will ease up by later Wednesday
afternoon. /NF/

Wednesday night through Tuesday...

Precipitation will gradually taper off from northwest to
southeast overnight Wednesday into Thursday morning behind the
cold frontal passage. Cooler and drier weather will make a brief
appearance Thursday into Friday morning with seasonable temps.
Moist southerly flow will return to the ArkLaMiss by Friday
afternoon ahead of another cold front moving towards the area from
the Great Plains. Deep moist southwesterly flow will once again
setup over the region with rain returning Friday night through the
weekend as the cold front and another trough emanating from the
Pacific Northwest move through. Given the recent rainfall this
past weekend and the expected rain this week, will have to keep a
close eye on the potential for flooding again this weekend as the
cold front/elongated baroclinic zone stalls over the ArkLaMiss.
Its very possible that another graphic will eventually be needed,
but will hold off for now given this second event is still a good
number of days out. /TW/

&&

.AVIATION...
00Z TAF discussion:
Through the night ceilings will fall across the area as a cold
front slowly moves through the region. IFR/LIFR conditions already
exist across portions of the Delta and will spread to the
remainder of sites overnight. Visibilities will be reduced at
times in periods of heavier rain and a few thunderstorms. As the
front moves south/eastward across the area, winds will shift from
SW/S to NW/N and may gust to over 20 kt at times. Conditions will
begin to improve by tomorrow afternoon across the ArkLaMiss Delta
and possibly at sites farther south and east by late in the
afternoon. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       46  52  32  59 /  98  90  11   0
Meridian      58  61  33  58 /  96  97  25   0
Vicksburg     42  46  30  58 /  98  70   7   0
Hattiesburg   60  68  37  60 /  62  97  49   0
Natchez       46  50  33  59 /  98  91  23   0
Greenville    36  43  28  53 /  98  48   1   0
Greenwood     38  45  28  57 /  98  54   2   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 9 AM CST Wednesday for MSZ018-019-
     025>052.

LA...Flash Flood Watch until 9 AM CST Wednesday for LAZ007>009-015-
     016-023-025.

AR...Flash Flood Watch until 9 AM CST Wednesday for ARZ074-075.

&&
Hazardous weather outlook, Feb 6, 4:51 PM CST, 8 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
451 PM CST Tue Feb 6 2018

ARZ074-075-MSZ018-019-025>039-046-072300-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-
Humphreys-Holmes-Attala-Winston-Noxubee-Kemper-
451 PM CST Tue Feb 6 2018

This hazardous weather outlook is for portions of the ArkLaMiss
Delta and northern portions of central Mississippi.

.DAY ONE...Tonight and Wednesday

FLOODING
THREAT...Elevated
TIMING...9 PM Tonight through 6 AM Wednesday

Heavy rainfall, with total amounts of 2 to 4 inches, will result
in flash flooding and some minor river flooding across the area.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

LAZ007>009-015-016-023-025-MSZ040>045-047>052-072300-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Tensas-Issaquena-Sharkey-Yazoo-Madison MS-Leake-
Neshoba-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-
451 PM CST Tue Feb 6 2018

This hazardous weather outlook is for portions of northeast
Louisiana and central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Midnight through 6 AM Wednesday

FLOODING
THREAT...Elevated
TIMING...9 PM Tonight through 6 AM Wednesday

Isolated severe thunderstorms, capable of producing damaging wind
gusts and hail up to quarter size, are possible late tonight
through early Wednesday morning. A tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

Heavy rainfall, with total amounts of 2 to 4 inches, will result
in flash flooding and some minor river flooding across the area.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

LAZ024-026-MSZ053>066-072>074-072300-
Catahoula-Concordia-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
451 PM CST Tue Feb 6 2018

This hazardous weather outlook is for portions of central
Louisiana and south Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Midnight through 6 AM Wednesday

FLOODING
THREAT...Limited
TIMING...9 PM Tonight through 6 AM Wednesday

Isolated severe thunderstorms, capable of producing damaging wind
gusts and hail up to quarter size, are possible late tonight
through early Wednesday morning. A tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

Heavy rainfall, with total amounts of 1 to 3 inches, may result in
localized flash flooding and some minor river flooding across the
area.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

DL

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Feb 6, 11:26 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
1126 PM CST TUE FEB 6 2018

MSZ042-043-048-070600-
Hinds MS-Yazoo MS-Madison MS-
1126 PM CST TUE FEB 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO...NORTH
CENTRAL HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL MIDNIGHT CST...

At 1126 PM CST, Meteorologists were tracking a strong thunderstorm
near Brownsville, or 11 miles north of Clinton, moving northeast at
45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Pocahontas around 1130 PM CST.
  Flora around 1135 PM CST.
  Annandale around 1140 PM CST.

Other locations impacted by this storm include Bentonia.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3236 9040 3249 9055 3275 9039 3256 9012
TIME...MOT...LOC 0526Z 226DEG 41KT 3249 9040

EC
Local storm report, Feb 7, 12:24 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1224 AM CST WED FEB 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     HAIL             3 N FLORA               32.59N 90.31W
02/06/2018  E1.00 INCH       MADISON            MS   PUBLIC

            PICTURE ON SOCIAL MEDIA OF 1" HAIL IN THE
            KEARNEY PARK AREA.

&&

JM
Special weather statement, Feb 7, 12:48 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
1248 AM CST WED FEB 7 2018

MSZ037-042>044-070730-
Attala MS-Leake MS-Yazoo MS-Madison MS-
1248 AM CST WED FEB 7 2018

...A LINE OF STRONG STORMS WILL AFFECT WESTERN LEAKE...SOUTHERN
ATTALA...EAST CENTRAL YAZOO AND MADISON COUNTIES UNTIL 130 AM CST...

At 1247 AM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Vaughan to 7 miles southeast of
Myrleville to Flora. Movement was northeast at 55 mph.

Winds of 40 TO 50 mph will be possible with these storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3259 8971 3259 8973 3263 8973 3258 8979
      3259 8979 3259 8984 3256 8987 3249 9027
      3249 9038 3267 9018 3286 9012 3290 9002
      3288 8997 3294 8990 3306 8959 3299 8944
TIME...MOT...LOC 0647Z 238DEG 73KT 3285 9006 3266 9015 3252 9031

EC
Local storm report, Feb 7, 1:32 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
132 AM CST WED FEB 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     6 SSE PICKENS           32.81N 89.93W
02/07/2018                   MADISON            MS   LAW ENFORCEMENT

            REPORTS OF TREES DOWN ON TRUITT RD IN
            MADISON COUNTY.

&&

JM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 11:26 PM CSTSpecial Weather StatementJANYazoo34 min
Feb 6, 11:37 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo38 min
Feb 7, 12:48 AM CSTSpecial Weather StatementJANMadison42 min
Feb 7, 1:01 AM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison44 min
Feb 7, 2:18 AM CSTSpecial Weather StatementJANNoxubee57 min
Feb 7, 4:12 AM CSTSevere Thunderstorm WarningJANHinds, Rankin48 min
Feb 7, 4:13 AM CSTSevere Thunderstorm WarningJANLauderdale, Newton47 min
Feb 7, 5:41 AM CSTSpecial Weather StatementJANWilkinson34 min
Feb 7, 7:39 AM CSTSpecial Weather StatementJANJones21 min
Feb 7, 7:47 AM CSTSpecial Weather StatementJANLawrence28 min
Feb 7, 8:03 AM CSTSpecial Weather StatementJANMarion27 min
Feb 7, 11:04 AM CSTRiver Flood WarningJANCarroll, Leflore50 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.